Alert archive / Tennessee / Special Weather Statements in 2011
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at May 1, 2011, 4:21 AM CDT for Haywood County, Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 4:21 AM CDT (09:21 UTC)
- Expired
- May 1, 2011, 4:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
County Haywood County, TN
The radar
The Memphis radar (KNQA), 61 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1745 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
043
WWUS84 KMEG 010921
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
421 AM CDT SUN MAY 1 2011
TNZ049>052-089-010945-
CROCKETT TN-FAYETTE TN-HAYWOOD TN-MADISON TN-TIPTON TN-
421 AM CDT SUN MAY 1 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 AM CDT FOR...
SOUTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
WEST CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 17 MILES SOUTHWEST OF DANCYVILLE AT 421 AM
CDT...MOVING NORTHEAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROCKETT...FAYETTE...HAYWOOD...MADISON AND TIPTON
COUNTIES...INCLUDING LOCATIONS NEAR BROWNSVILLE...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3544 8915 3544 8918 3541 8918 3519 8948
3532 8963 3579 8907 3563 8888
TIME...MOT...LOC 0921Z 226DEG 54KT 3532 8948
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at May 1, 3:25 AM CDT, 56 minutes earlier.
Area forecast discussion, May 1, 3:25 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
325 AM CDT SUN MAY 1 2011
.DISCUSSION...
CURRENTLY...A COLD FRONT EXTENDS FROM CHICAGO TO NORTH CENTRAL
ARKANSAS INTO THE ARKLATEX THIS MORNING. NUMEROUS SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
FRONT...JUST NORTH OF THE I-40 CORRIDOR...WHERE 1 TO 2 INCHES OF
RAIN HAS ALREADY FALLEN. TEMPS ARE MILD WITH READINGS IN THE 60S
TO LOWER 70S WITH SOUTH WINDS AT 10 TO 15 MPH.
TODAY THROUGH TUESDAY...POTENTIALLY CATASTROPHIC FLOODING EVENT
JUST BEGINNING ACROSS THE MID SOUTH. THE COLD FRONT LOCATED JUST
WEST OF THE MIDSOUTH WILL MOVE VERY SLOWLY ACROSS THE AREA OVER
THE NEXT COUPLE OF DAYS. MEANWHILE SEVERAL UPPER LEVEL DISTURBANCES
WILL MOVE ACROSS THE AREA DURING THE PERIOD WHILE SEVERAL WEAK
LOW PRESSURE SYSTEMS TRACK NORTHEAST ALONG THE SURFACE FRONT. THIS
WILL RESULT IN SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THAT
WILL TRAIN OVER THE SAME AREAS. COPIOUS AMOUNTS OF MOISTURE WILL
BE PRESENT ACROSS THE AREA WITH PRECIPITABLE WATER VALUES OF 1.5
TO NEARLY 2.0 INCHES. 850 MB MOISTURE TRANSPORT VALUES ARE ALSO
QUITE IMPRESSIVE THROUGH THE PERIOD. AS A RESULT HEAVY RAINFALL
IS VERY LIKELY. MODELS ARE VERY CONSISTENT IN SHOWING A LARGE
AREA...MAINLY ALONG AND NORTH OF I-40...THAT COULD RECEIVE 4
INCHES OR MORE OF RAIN WITH UP TO 8 INCHES IN SPOTS. RAINFALL
AMOUNTS WILL TAIL OFF TO THE SOUTHEAST OF I-40 WITH AREAS ACROSS
NORTHEAST MISSISSIPPI RECEIVING MUCH LESS...PERHAPS 1 TO 2 INCHES.
NOT SURE IF WE WILL SEE ANY BREAKS IN THE PRECIP TODAY.
MODELS...INCLUDING THE 06Z NAM...ALL INDICATE NEARLY CONTINUOUS
REDEVELOPMENT ALONG AND NORTH OF I-40. ALSO...AS THE COLD FRONT
SLOWLY SLIPS SOUTH INTO A DESTABILIZING AIRMASS A FEW SEVERE
STORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS TODAY INTO TONIGHT. AREAS WELL TO SOUTH OF THE FRONT...ACROSS
NORTH MISSISSIPPI...MAY NOT SEE MUCH IN THE WAY OF RAIN TODAY OR
TONIGHT SINCE THIS AREA IS PRETTY WELL CAPPED. DROPPED POPS ACROSS
THAT AREA SLIGHTLY FOR THOSE PERIODS. PRECIP CHANCES WILL INCREASE
ACROSS NORTHEAST MISSISSIPPI MONDAY AND TUESDAY AS THE FRONT
PUSHES THROUGH AND A SIGNIFICANT MID LEVEL TROF APPROACHES. THIS
TROF WILL EVENTUALLY CLEAR THE SYSTEM OUT OF THE MID SOUTH BY
TUESDAY EVENING BRINGING A END TO THE HEAVY RAIN THREAT.
TEMPS WILL RANGE FROM THE UPPER 60S TO AROUND 70 UP NORTH NEAR THE
FRONT TO LOWER 80S ACROSS NORTH MISSISSIPPI TODAY. THE COLD FRONT WILL
BE LOCATED ACROSS NORTH MISSISSIPPI ON MONDAY WITH VERY COOL
TEMPS...IN THE 50S...TO THE NORTH OF THEN FRONT. AS SKIES CLEAR FROM
THE WEST TUESDAY AFTERNOON SUNSHINE MAY ALLOW TEMPS IN REBOUND
SLIGHTLY INTO THE 60S WEST OF THE RIVER WHILE READINGS WILL REMAIN
BELOW 60 ACROSS EASTERN SECTIONS DUE TO CLOUDS AND LINGERING RAIN.
TUESDAY NIGHT THROUGH THURSDAY...A PERIOD OF NICE...QUIET WEATHER
WITH PLENTY OF SUNSHINE AND COOL BUT MODERATING TEMPS.
THURSDAY NIGHT...AN WEAK MID LEVEL TROF ALONG WITH A WEAK COLD
FRONT WILL PASS THROUGH WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS. THIS DOES NOT LOOK LIKE ANYTHING SERIOUS AND MOST
PLACES SHOULD STAY RAIN FREE.
FRIDAY THROUGH SUNDAY...BROAD UPPER LEVEL RIDGING BUILDS OVER THE
REGION WITH RAIN FREE WEATHER AND MILDER TEMPERATURES. TEMPERATURES
SHOULD HIT 80 BY SATURDAY.
SJM
&&
.AVIATION...
06Z TAFS
A COLD FRONT WILL CONTINUE TO MOVE INTO ALL TAF SITES THRU 14Z AND
THEN STALL THRU THE REMAINDER OF THE FORECAST PERIOD. EXPECT SCT
TO NMRS SHRA AND +TSRA WITH MVFR CIGS AND IFR/MVFR VSBYS IN
STRONGER TSRA.
OKULSKI
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 77 56 58 48 / 90 90 90 90
MKL 75 55 58 48 / 80 80 90 90
JBR 70 50 55 46 / 100 100 90 90
TUP 82 65 74 54 / 40 30 60 90
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-MARSHALL-PANOLA-QUITMAN-TATE-TIPPAH-
TISHOMINGO-TUNICA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, May 1, 3:59 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 359 AM CDT SUN MAY 1 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 359 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO THE MIDSOUTH TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE INTO THE MIDSOUTH...ESPECIALLY ALONG AND NORTH OF INTERSTATE 40. RAIN AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE LIKELY...WITH LOWER AMOUNTS ACROSS NORTH MISSISSIPPI. THIS HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING...AND AGGRAVATE ONGOING RIVER FLOODING OR RESULT IN NEW RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT NORTH OF A LINE FROM CLARKSDALE MISSISSIPPI TO CORINTH MISSISSIPPI. IN ADDITION TO THE HEAVY RAIN....THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT WEST OF A LINE FROM UNION CITY TENNESSEE TO SOMERVILLE TENNESSEE TO BATESVILLE MISSISSIPPI. THE MAIN THREATS ARE DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL MOVE SLOWLY ACROSS THE MIDSOUTH INTO EARLY NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. WIDESPREAD STORM TOTAL RAIN AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 7 INCHES ARE EXPECTED THROUGH TUESDAY EVENING...WITH LOWER AMOUNTS ACROSS NORTH MISSISSIPPI. THIS HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING AND AGGRAVATE ONGOING RIVER FLOODING...OR RESULT IN NEW RIVER FLOODING ACROSS THE REGION. A FLASH FLOOD WATCH WILL CONTINUE THROUGH EARLY TUESDAY AFTERNOON NORTH OF A LINE FROM CLARKSDALE MISSISSIPPI TO CORINTH MISSISSIPPI. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT...POSSIBLY RECORD BREAKING RIVER FLOODING IS EXPECTED ON THE MISSISSIPPI BY LATE THIS WEEK INTO NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ACROSS WESTERN PARTS OF THE MIDSOUTH TODAY AND TONIGHT. SJM
In the hours before
Special weather statement, May 1, 3:02 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 302 AM CDT SUN MAY 1 2011 ARZ027-028-035-036-048-TNZ049-088-010830- CROSS AR-MISSISSIPPI AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR- SHELBY TN-TIPTON TN- 302 AM CDT SUN MAY 1 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 330 AM CDT FOR... NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTH OF PARKIN AT 303 AM CDT... MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...CROSS...MISSISSIPPI...POINSETT...SHELBY...ST. FRANCIS AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR EARLE... KEISER...MARION...MEEMAN SHELBY FOREST STATE PARK...PARKIN...TYRONZA AND WILSON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE. && LAT...LON 3570 9006 3536 8989 3500 9051 3529 9067 TIME...MOT...LOC 0803Z 226DEG 54KT 3527 9047
Local storm report, May 1, 3:03 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
303 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 3 SE BARTLETT 35.18N 89.80W
04/25/2011 SHELBY TN PUBLIC
TREES DOWN IN THE BELLE TREES NEIGBORHOOD.
1035 PM TSTM WND DMG 5 W GERMANTOWN 35.09N 89.88W
04/25/2011 SHELBY TN PUBLIC
FENCE BLOWN OVER AT THE CORNER OF RAINES AND KIRBY ACROSS
FROM KIRBY HIGH SCHOOL, WINDS ESTIMATED AT 60MPH.
1035 PM TSTM WND DMG SOUTHAVEN 34.97N 90.00W
04/25/2011 DESOTO MS TRAINED SPOTTER
MULTIPLE FENCE PANELS BLOWN DOWN.
1115 PM TSTM WND DMG GADSDEN 35.78N 88.98W
04/25/2011 CROCKETT TN PUBLIC
2 LARGE POPLAR TREES DOWN ALONG WITH MULTIPLE LIMBS.
1132 PM TSTM WND DMG JACKSON 35.63N 88.83W
04/25/2011 MADISON TN TRAINED SPOTTER
TREES WERE DOWN. A FENCE DOOR WAS ALSO BROKEN AT THE
HINGE.
0300 AM TSTM WND DMG 7 SSW HICKORY FLAT 34.52N 89.23W
04/26/2011 UNION MS PUBLIC
LARGE TREES ONE TO THREE FEET IN DIAMETER BLOWN OVER OR
SNAPPED. AN IRRIGATION PIVOT WAS ALSO BLOWN OVER
SOUTHWEST OF CORNERSVILLE. POWER WAS ALSO OUT UNTIL LATE
WEDNESDAY. DAMAGE PATH EXTENDS FROM 2 MILES SOUTHWEST OF
CORNERSVILLE EAST TO UNION COUNTY ROAD 18.
0645 PM TSTM WND GST GERMANTOWN 35.09N 89.79W
04/26/2011 E60.00 MPH SHELBY TN UNKNOWN
A TREE WAS DOWN GREATER THAN 12 INCHES IN DIAMETER.
0815 PM HAIL MARIANNA 34.72N 89.60W
04/26/2011 E1.75 INCH MARSHALL MS TRAINED SPOTTER
0830 PM FUNNEL CLOUD 5 SSW POTTS CAMP 34.58N 89.34W
04/26/2011 MARSHALL MS PUBLIC
ROTATING STORM WITH CLOUDS TOUCHING THE GROUND HEADING
TOWARD POTTS CAMP.
0930 PM TSTM WND DMG 3 N COLLIERVILLE 35.10N 89.68W
04/26/2011 SHELBY TN PUBLIC
POWER LINES DOWN AND FLOODING ON HIGHWAY 205 SOUTH AND
RALEIGH LAGRANGE ROAD.
1030 AM HAIL 2 W BARTLETT 35.22N 89.87W
04/27/2011 E1.00 INCH SHELBY TN TRAINED SPOTTER
0118 PM HAIL POCAHONTAS 36.26N 90.97W
04/27/2011 E1.25 INCH RANDOLPH AR PUBLIC
0115 PM FLOOD 2 SE DYERSBURG 36.02N 89.35W
04/30/2011 DYER TN TRAINED SPOTTER
THE NORTH FORK OF THE FORKED DEER RIVER IS OUT OF ITS
BANKS. THE RIVER WAS AT THE EDGE OF BEAVERS ROAD SOUTH OF
THE RIVER NEAR THE JUNCTION OF U.S. HIGHWAY 412.
0130 PM FLOOD STANTON 35.46N 89.40W
04/30/2011 HAYWOOD TN UNKNOWN
WIDESPREAD FLOODING IN STANTON.
&&
CCDSpecial weather statement, May 1, 3:04 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 304 AM CDT SUN MAY 1 2011 TNZ020-048>052-089-010830- CROCKETT TN-LAUDERDALE TN-FAYETTE TN-GIBSON TN-HAYWOOD TN-MADISON TN- TIPTON TN- 304 AM CDT SUN MAY 1 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 330 AM CDT FOR... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... NORTH CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE... HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 14 MILES SOUTHWEST OF NUTBUSH AT 305 AM CDT...MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...FAYETTE...GIBSON...HAYWOOD...LAUDERDALE... MADISON AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR BROWNSVILLE AND HUMBOLDT...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3603 8910 3578 8886 3536 8940 3554 8966 TIME...MOT...LOC 0805Z 226DEG 54KT 3554 8950
Special weather statement, May 1, 3:33 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 333 AM CDT SUN MAY 1 2011 TNZ003-004-020-021-010900- CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN- 333 AM CDT SUN MAY 1 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 AM CDT FOR... NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... EASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES SOUTH OF TRENTON AT 333 AM CDT... MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...GIBSON...HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR MCKENZIE...MILAN AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3617 8816 3580 8884 3592 8903 3641 8851 TIME...MOT...LOC 0833Z 226DEG 54KT 3592 8887
Special weather statement, May 1, 3:47 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
347 AM CDT SUN MAY 1 2011
TNZ020-050>052-010915-
CROCKETT TN-GIBSON TN-HAYWOOD TN-MADISON TN-
347 AM CDT SUN MAY 1 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 AM CDT FOR...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF HILLVILLE AT 347 AM CDT...
MOVING NORTHEAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROCKETT...GIBSON...HAYWOOD AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR BROWNSVILLE AND HUMBOLDT...SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3543 8917 3544 8918 3542 8919 3540 8922
3540 8927 3551 8940 3595 8887 3583 8870
3580 8870 3579 8864 3577 8861
TIME...MOT...LOC 0847Z 226DEG 54KT 3551 8924Special weather statement, May 1, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
421 AM CDT SUN MAY 1 2011
TNZ049>052-089-010945-
CROCKETT TN-FAYETTE TN-HAYWOOD TN-MADISON TN-TIPTON TN-
421 AM CDT SUN MAY 1 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 AM CDT FOR...
SOUTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
WEST CENTRAL MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 17 MILES SOUTHWEST OF DANCYVILLE AT 421 AM
CDT...MOVING NORTHEAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROCKETT...FAYETTE...HAYWOOD...MADISON AND TIPTON
COUNTIES...INCLUDING LOCATIONS NEAR BROWNSVILLE...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3544 8915 3544 8918 3541 8918 3519 8948
3532 8963 3579 8907 3563 8888
TIME...MOT...LOC 0921Z 226DEG 54KT 3532 8948The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 4:47 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall, Tunica | 9 hr |
| May 1, 8:52 AM CDT | River Flood Warning | MEG | Tate, Tunica | 26 hr |
| May 1, 2:17 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 43 min |
| May 1, 2:59 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 46 min |
| May 1, 3:10 PM CDT | Tornado Warning | MEG | DeSoto | 41 min |
| May 1, 1:20 AM CDT | Special Weather Statement | MEG | Dyer, Lauderdale | 25 min |
| May 1, 2:28 AM CDT | Special Weather Statement | MEG | Crockett, Gibson, Haywood | 32 min |
| May 1, 2:29 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 31 min |
| May 1, 3:04 AM CDT | Special Weather Statement | MEG | Crockett, Haywood | 26 min |
| May 1, 3:11 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 49 min |
| May 1, 3:33 AM CDT | Special Weather Statement | MEG | Gibson | 27 min |
| May 1, 3:47 AM CDT | Special Weather Statement | MEG | Haywood | 28 min |
| May 1, 7:32 AM CDT | Special Weather Statement | MEG | Shelby, Tipton | 28 min |
| May 1, 8:44 AM CDT | Special Weather Statement | MEG | Shelby | 46 min |
| May 1, 9:40 AM CDT | Special Weather Statement | MEG | Haywood, Tipton | 50 min |
| May 1, 10:53 AM CDT | River Flood Warning | MEG | Shelby | 62 hr |
| May 1, 10:53 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 62 hr |
| May 1, 11:09 AM CDT | Special Weather Statement | MEG | Lauderdale | 51 min |
| May 1, 11:10 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 23 min |
| May 1, 11:29 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lake and 3 more | 6 hr |
| May 1, 11:56 AM CDT | Special Weather Statement | MEG | Lauderdale | 49 min |
| May 1, 12:35 PM CDT | Areal Flood Advisory | MEG | Shelby, Tipton | 12 hr |
| May 1, 12:41 PM CDT | Special Weather Statement | MEG | Dyer, Lake, Lauderdale | 49 min |
| May 1, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 60 min |
| May 1, 2:16 PM CDT | Special Weather Statement | MEG | Obion | 29 min |
| May 1, 2:24 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 51 min |
| May 1, 2:42 PM CDT | Tornado Warning | MEG | Lauderdale, Shelby, Tipton | 48 min |
| May 1, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Haywood, Lauderdale, Tipton | 52 min |
| May 1, 3:22 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 2 more | 53 min |
| May 1, 3:37 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Henry, Obion, Weakley | 38 min |
| May 1, 3:54 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood, Madison | 34 min |
| May 1, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henderson, Madison and 1 more | 49 min |
| May 1, 3:59 PM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Decatur, Dyer, Fayette, Gibson and 8 more | 3 hr |
| May 1, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 50 min |
| May 1, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby, Tipton | 49 min |
| May 1, 5:48 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood, Madison | 33 min |
| Apr 30, 7:10 PM CDT | Special Weather Statement | MEG | Randolph | 35 min |
| Apr 30, 7:22 PM CDT | Special Weather Statement | MEG | Clay | 38 min |
| Apr 30, 7:37 PM CDT | Special Weather Statement | MEG | Greene | 38 min |
| Apr 30, 8:03 PM CDT | Special Weather Statement | MEG | Clay | 27 min |
| Apr 30, 8:10 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 50 min |
| Apr 30, 10:23 PM CDT | Special Weather Statement | MEG | Randolph | 37 min |
| Apr 30, 11:20 PM CDT | Special Weather Statement | MEG | Clay | 25 min |
| Apr 30, 11:31 PM CDT | Special Weather Statement | MEG | Craighead | 44 min |
| May 1, 12:31 AM CDT | Special Weather Statement | MEG | Cross, Poinsett | 44 min |
| May 1, 12:42 AM CDT | Special Weather Statement | MEG | Mississippi | 33 min |
| May 1, 1:35 AM CDT | Special Weather Statement | MEG | Cross | 25 min |
| May 1, 2:01 AM CDT | Special Weather Statement | MEG | Mississippi | 29 min |
| May 1, 3:02 AM CDT | Special Weather Statement | MEG | Crittenden | 28 min |
| May 1, 6:41 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 34 min |
| May 1, 7:12 AM CDT | Special Weather Statement | MEG | Crittenden | 33 min |
| May 1, 9:12 AM CDT | Special Weather Statement | MEG | Lee | 48 min |
| May 1, 10:00 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 45 min |
| May 1, 10:37 AM CDT | Special Weather Statement | MEG | Crittenden, St. Francis | 53 min |
| May 1, 10:45 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more | 9 hr |
| May 1, 11:20 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 40 min |
| May 1, 12:50 PM CDT | Special Weather Statement | MEG | Craighead | 40 min |
| May 1, 12:55 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 50 min |
| May 1, 1:26 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 49 min |
| May 1, 1:33 PM CDT | Special Weather Statement | MEG | Mississippi | 42 min |
| May 1, 1:41 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 6 hr |
| May 1, 2:11 PM CDT | Special Weather Statement | MEG | Mississippi | 49 min |
Nearby
Special Weather Statements in Tennessee, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.